Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Hypersensitivity on tongue, food tastes salty, burning on using toothpaste. Taking Cozar, kliogest, eltroxin. Due to medicines?

Hi I am suffering from a very hypersensitive tongue . Most available toothpastes on the market burn the hell out of my tongue and all food tastes too salty. My family thinks that I need to see a psychiatrist as they do not have the same problem especially when it comes to salt in the food. Could it be a side effect of medication that I am taking? I am a 54 year old female and on chronic medication: Cozar for hypertension; Kliogest for menopause and Eltroxin for hypothyroidism.
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  473
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi,your sensitivity may be because of chemicals of any drug used by may be because of sub mucous should use steroid oral paste available in madical store.its not a psychological problam.if problam is sevear you can go through some steroid+hyaline injection from your can be dignosed only after oral cavity examinaton.also check is there any white patches present on your tougue. proparly clean your mouth.consult your doctor which medicine is allergic to you,changed that medicine.
take care
Answered: Tue, 29 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor